# SDR SWIA95738

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NOSE GEAR WOULD NOT RETRACT AND FOLLOWING MESSAGES OBSERVED; RED GEAR DISAGREE AND NOSE DOOR OPEN.  NOSE GEAR WAS DOWN AND LOCKED AND NEVER INDICATED AN INTRANSIT LIGHT.  ADJUSTED THE NOSE GEAR EXTENDED PROXIMITY SENSOR IAW CRJ MM 32-61-05.  PERFORMED GEAR SWINGS AND OPS CHECK GOOD.
